# SDR CA081201011

- Difficulty date: October 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,640 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spindle
- Part number: 206031554003
- Condition: Worn
- Location: Transmission
- Component: Transmission, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION MOUNTS REMOVED DUE TO BEARING WEAR.  UPON FURTHER INSP, SPINDLE ALSO FOUND DAMAGED IN LOCATION OF WASHER P/N 206-030-507-001.  HARD WASHER MOVEMENT DUE TO BEARING WEAR HAD WORN INTO THE RADII OF THE SPINDLE MOUNTING AREA.  SPINDLE SCRAPED.  SPINDLE HARDNESS NOT TESTED.
